# SDR ASAA0480371

- Difficulty date: May 7, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE IN 1ST CLASS AND AT ROWS 13-15. RECONNECTED LOOSE MODULE CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.  (M)
